Per citar aquest document: http://ddd.uab.cat/record/35324
Integral formulas on projective space and the radon transform of Gindikin-Henkin-Polyakov
Berndtsson, Bo

Data: 1988
Resum: We construct a variant of Koppelman's formula for (0, q)-forms with values in a line bundle, 0 (l), on projective space. The formula is then applied to a study of a Radon transform for (0, q) -forms, introduced by Gindikin-Henkin-Polyakov. Our presentation follows along the basic lines of Henkin-Polyakov [3], with some simplifications.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 7-41, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32188_01


35 p, 682.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-03-24, darrera modificació el 2016-06-11



   Favorit i Compartir